# SDR GLBA2013092500323

- Difficulty date: September 20, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 33,548 hours, 33,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FWD ENTRY DOOR IS VERY HARD TO OPEN FROM THE INSIDE AND OUTSIDE. MAINTENANCE CLEANED AND LUBRICATED LOCKING PINS OPS CHECKED GOOD IAW MM 52-11-00.
